1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

accepting medications and TMS

Discussion in 'General Discussion Subforum' started by stevow7, Jan 14, 2020 at 5:46 PM.

  1. stevow7

    stevow7 Well known member

    i was prescribed with zoloft, klonopin and something else (low dose) and i’m also working with a therapist for ocd, anxiety, depression and other stuffs.

    i have always avoided medicines because of what i constantly read online and tried to do it naturally, but i have been in a circle tbh. i did get better and feel better, but i do feel i need help.

    i feel despersonalize. idk how to explain it, but i don’t feel many emotions, i don’t smile, fee happy, i don’t have energy, i see people like ghost, like i don’t feel like saluting them. i just don’t know how to explain it. i can’t think clearly.

    im scared because i might be going against tms technique and even claire weekes (don’t know if shes against it?)

    i had labs with low testosterone and im also scared that this might make things worst if they are still low.

    i’m also worried about taking this long term and what if i get better, stop them and feel like i do now? what if this meds hides my emotions and won’t feel them? actually most of the time i feel lonely and sad tho.

    i really want to smile and be happy again and i know i will. don’t want to depend on this tho.

    i currently have a part time job, a family member who i live with and is stressed out and sad because of seeing me like this, a dog who is old and can’t really do much with her, the internet and a few books.

    i want friends and stuff to do, but i find it hard. i also want to continue studying, but feeling like this had me stop studying.

    i had to stop exercising because i was obsess and also because i had symptoms and or symptoms got worst during and after exercising sometimes and i already even feel better stopping, but i don’t have much else to do.

    sorry for all of this and for my english.

    i’m just looking for help and guidance.

    im scared of medication.
     

Share This Page